RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 11, Pages 1697–1705 (Mi zvmmf936)  

An iterative method of the inverse problem solving for a nonlinear ordinary differential equation

A. M. Denisov, A. S. Safronova

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1252 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:11, 1632–1640

Bibliographic databases:
UDC: 519.628
MSC: Primary 34A55; Secondary 34A34, 34A45
Received: 29.11.2002

Citation: A. M. Denisov, A. S. Safronova, “An iterative method of the inverse problem solving for a nonlinear ordinary differential equation”, Zh. Vychisl. Mat. Mat. Fiz., 43:11 (2003), 1697–1705; Comput. Math. Math. Phys., 43:11 (2003), 1632–1640

Citation in format AMSBIB
\Bibitem{DenSaf03}
\by A.~M.~Denisov, A.~S.~Safronova
\paper An iterative method of the inverse problem solving for a nonlinear ordinary differential equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 11
\pages 1697--1705
\mathnet{http://mi.mathnet.ru/zvmmf936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2198519}
\zmath{https://zbmath.org/?q=an:1078.34513}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 11
\pages 1632--1640


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf936
  • http://mi.mathnet.ru/eng/zvmmf/v43/i11/p1697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:194
    Full text:95
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021